# SDR DALA2024110610688

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 91,024 hours, 17,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 DUE TO REPORTS OF F/O'S EMERGENCY ESCAPE ROPE LATCH IN POOR CONDITION SETUP TO REPLACE LATCH. CORRECTIVE ACTION: R/R F/O'S EMERGENCY ESCAPE ROPE LATCH REF. B767 AMM 25-61 & B767 AIPC 25-61. OPS CHK OK. (0637639)
